Volume 29, Issue 4
Rational Spectral Collocation Method for a Coupled System of Singularly Perturbed Boundary Value Problems

Suqin Chen ,  Yingwei Wang ,  and Xionghua Wu

10.4208/jcm.1103-m3434

J. Comp. Math., 29 (2011), pp. 458-473

Preview Full PDF BiBTex 0 171
  • Abstract

A novel collocation method for a coupled system of singularly perturbed linear equations is presented. This method is based on rational spectral collocation method in barycentric form with \sinh transform. By \sinh transform, the original Chebyshev points are mapped into the transformed ones clustered near the singular points of the solution. The results from asymptotic analysis about the singularity solution are employed to determine the parameters in this \sinh transform. Numerical experiments are carried out to demonstrate the high accuracy and efficiency of our method.

  • History

Published online: 2011-08

  • AMS Subject Headings

65L10, 65M70.

  • Cited by